# SDR QR9R2024121900001

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 0972112
- Aircraft time: 4,191 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011530101
- Part serial: 5776
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RADAR ALTIMETER FAILED DURING TAKEOFF. REMOVED AND REPLACED RADAR ALTIMETER IAW COMM NAV 34-41-01 REV A. MOC OK.
